# SDR UPS99230298

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CORROSION (C53-111-03.00-01) ON STIFFENER BS 319, WL 173 TO 187, RBL 14 HORIZONTAL WALKWAY AREA.  REMOVED AND REPLACED STIFFENER IAW SRM 51-30-02.
